Alert archive / Mississippi / Flash Flood Warnings in 2022
Flash Flood Warning 44, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Aug 24, 2022, 7:17 AM CDT for Leake County, Madison County, Neshoba County, Mississippi. It was in force for 4 hr. 15 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 24, 2022, 7:17 AM CDT (12:17 UTC)
- Expired
- Aug 24, 2022, 11:15 AM CDT
- In force
- 4 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Leake County, MS, Madison County, MS, Neshoba County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 49 km from the middle of the area, began a volume at 12:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 24, 8:00 AM CDT | FLASH FLOOD | 1 Ene Wiggins, MS | HOME RESCUE DUE TO FLOODING ALONG KELLEY KINCAID RD. |
| Aug 24, 8:00 AM CDT | FLASH FLOOD | 2 Nw Farmhaven, MS | PERSON WAS RESCUED FROM VEHICLE IN 2 FT OF WATER AT MS HWY 16 AND LOTTVILLE RD. |
| Aug 24, 8:00 AM CDT | FLASH FLOOD | 3 Se Hope, MS | FLOODING AT THE NESHOBA COUNTY FAIRGROUNDS, WITH WATER ENTERING SOME CABINS. |
| Aug 24, 8:00 AM CDT | FLASH FLOOD | 3 Wsw Carthage, MS | HOME RESCUE DUE TO FLOODING ALONG PILGRIM REST RD. |
| Aug 24, 8:00 AM CDT | FLASH FLOOD | Canton, MS | MULTIPLE STREETS FLOODED IN THE CITY OF CANTON. |
| Aug 24, 8:00 AM CDT | FLASH FLOOD | Canton, MS | SIGNIFICANT FLOODING ACROSS CANTON. MANY HOMES FLOODED ALONG WITH NUMEROUS VEHICLES FLOODED AS WELL. MANY ROADS/STREETS UNDERWATER. |
| Aug 24, 8:20 AM CDT | FLASH FLOOD | 3 Ese House, MS | FLOODING ON CR 298. |
| Aug 24, 8:30 AM CDT | FLASH FLOOD | 2 Ese Rosebud, MS | A WOMAN AND CHILD WERE STRANDED AFTER A CAR STALLED IN FLOOD WATER ON ZION RD. BOTH ESCAPED SAFELY. |
| Aug 24, 8:30 AM CDT | FLASH FLOOD | 4 Nw Tuscola, MS | TWO BRIDGES ALONG PLEASANT HILL RD WERE DAMAGED BY FLOODING. |
| Aug 24, 8:45 AM CDT | FLASH FLOOD | 1 W Edinburg, MS | MS HWY 16 FLOODED WEST OF EDINBURG, VIA VIDEO POSTED TO SOCIAL MEDIA. |
| Aug 24, 9:00 AM CDT | FLASH FLOOD | 2 Nw Dixon, MS | NUMEROUS ROADS FLOODED ACROSS WESTERN AND SOUTHERN NESHOBA COUNTY. |
| Aug 24, 9:00 AM CDT | FLASH FLOOD | 3 Nne Walnut Grove, MS | A LARGE CULVERT WAS WASHED OUT ON OLD WALNUT GROVE RD. |
| Aug 24, 9:00 AM CDT | FLASH FLOOD | Canton, MS | MULTIPLE HOMES AND VEHICLES SURROUNDED BY WATER AND ROADS FLOODED IN CANTON. |
| Aug 24, 9:06 AM CDT | HEAVY RAIN 0 | 5 Nne Forest Grove, MS | SOCIAL MEDIA POST OF A DOWN TREE ACROSS NATCHEZ TRACE ON THE EAST SIDE OF HWY 43 EXIT. |
| Aug 24, 10:15 AM CDT | FLASH FLOOD | Carthage, MS | WIDESPREAD FLOODING REPORTED ON 604 WILLIAM ST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this flash flood warning; the first came 43 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 0.3 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 816 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 520 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
469
WGUS54 KJAN 241217
FFWJAN
MSC079-089-099-241615-
/O.NEW.KJAN.FF.W.0044.220824T1217Z-220824T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
717 AM CDT Wed Aug 24 2022
The National Weather Service in Jackson has issued a
* Flash Flood Warning for...
Leake County in central Mississippi...
Madison County in central Mississippi...
Neshoba County in east central Mississippi...
* Until 1115 AM CDT.
* At 717 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 4 and 8 inches of rain
have fallen. Additional rainfall amounts of 2 to 6 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Canton, Philadelphia, Carthage, Edinburg, Pearl River, Neshoba,
Tuscola, Singleton, Renfroe, Thomastown, Madden, Dowdville,
Farmhaven, Camden, Dixon, Cameron, Sharon, Burnside, Stallo and
Way.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3251 9003 3259 9021 3267 9019 3270 9010
3274 9005 3288 8997 3288 8973 3293 8972
3293 8934 3293 8907 3258 8892 3258 8973
3263 8973 3258 8979 3259 8979 3259 8984
3254 8990
FLASH FLOOD...RADAR INDICATED
$$
DL2 follow-up statements
299
WGUS74 KJAN 241308
FFSJAN
Flash Flood Statement
National Weather Service Jackson MS
808 AM CDT Wed Aug 24 2022
MSC079-089-099-241615-
/O.CON.KJAN.FF.W.0044.000000T0000Z-220824T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Leake MS-Madison MS-Neshoba MS-
808 AM CDT Wed Aug 24 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT THIS
MORNING FOR LEAKE, MADISON AND NESHOBA COUNTIES...
At 808 AM CDT, emergency management reported thunderstorms producing
heavy rain across the warned area. Between 4 and 9 inches of rain
have fallen. Additional rainfall amounts of 2 to 4 inches are
possible in the warned area. Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reported. At 8 AM, Madison County
Sheriffs Office reported flooding in multiple areas of
the city of Canton. In addition, a person was rescued
from a vehicle in flood water near Highway 16 and
Lottville Road.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Canton, Philadelphia, Carthage, Edinburg, Pearl River, Neshoba,
Tuscola, Singleton, Renfroe, Thomastown, Madden, Dowdville,
Farmhaven, Camden, Dixon, Cameron, Sharon, Burnside, Stallo and
Way.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3251 9003 3259 9021 3267 9019 3270 9010
3274 9005 3288 8997 3288 8973 3293 8972
3293 8934 3293 8907 3258 8892 3258 8973
3263 8973 3258 8979 3259 8979 3259 8984
3254 8990
FLASH FLOOD...OBSERVED
$$
DL703
WGUS74 KJAN 241353
FFSJAN
Flash Flood Statement
National Weather Service Jackson MS
853 AM CDT Wed Aug 24 2022
MSC079-089-099-241615-
/O.CON.KJAN.FF.W.0044.000000T0000Z-220824T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Leake MS-Madison MS-Neshoba MS-
853 AM CDT Wed Aug 24 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT THIS
MORNING FOR LEAKE, MADISON AND NESHOBA COUNTIES...
At 853 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 6 and 10 inches of rain have
fallen. Additional rainfall amounts of 2 to 4 inches are possible in
the warned area. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Canton, Philadelphia, Carthage, Edinburg, Pearl River, Neshoba,
Tuscola, Singleton, Renfroe, Thomastown, Madden, Dowdville,
Farmhaven, Camden, Dixon, Cameron, Sharon, Burnside, Stallo and
Way.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3251 9003 3259 9021 3267 9019 3270 9010
3274 9005 3288 8997 3288 8973 3293 8972
3293 8934 3293 8907 3258 8892 3258 8973
3263 8973 3258 8979 3259 8979 3259 8984
3254 8990
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
ECWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Aug 24, 4:28 AM CDT, 2 hours 49 minutes earlier.
Area forecast discussion, Aug 24, 4:28 AM CDT, 2 hours 49 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
428 AM CDT Wed Aug 24 2022
...FLOODING THREAT WILL CONTINUE THROUGH THIS EVENING...
.DISCUSSION...
Today and Tonight:
The wet weather continues across our forecast area through tonight
as a low pressure system over northern LA/southern AR lifts warm,
very moist air over a frontal boundary stalled along the Gulf Coast
region. Analyzed PWAT values of 2.0-2.25 inches are indicative of
the air mass south of the surface front, but enhanced southerly flow
in the 925-850mb layer low-level jet (25-30 kts) on the east side of
the low are driving warm advection and strong moisture advection in
the lower levels. This is accompanied by somewhat diffluent flow in
the upper-levels of the atmosphere focused over eastern MS. Over the
last several hours, this has resulted in an axis of heavy rainfall
where moisture convergence and lift are maximized - from around the
Tchula/Lexington area in Holmes County, MS and east-southeast toward
Lauderdale and Kemper Counties and the MS-AL state line. MRMS
rainfall estimates of 3 to 5 inches around Carthage to Kosciusko to
Philadelphia over the last 3 to 4 hours highlight the immediate
areas of concern for flash flooding.
As shower and thunderstorm coverage increases through the morning
hours, the threat for flash flooding will expand across much of the
area. The previously mentioned axis of heavy rain is in addition to
widespread multi-day accumulations over 2 to 4 inches in our
forecast area, and any heavy rainfall could quickly lead to flash
flooding. The area with "Significant' risk for flash flooding has
been expanded across to cover most of northeast Louisiana and most
of central Mississippi (roughly 50 to 60 miles on either side of the
Interstate 20 corridor). This has been updated in our Hazardous
Weather Outlook text and graphics through tonight. In addition, the
ongoing Flood Watch has been expanded to cover most of the forecast
area, where even isolated heavy rainfall could lead to flash
flooding through this evening. Ponding or flowing water can wash
away roadbeds; do not drive across flooded roads if you are unsure
of the depth of the water. Remember, turn around don't drown.
Temperatures will be moderated by increased cloud cover and the
areas of ongoing rain into this evening. Some locations may stay
in the 70s throughout the day. /NF/
Thursday through Tuesday night...
By Thursday, the remnants of a low pressure system that provided an
ample amount of precipitation will begin to dissipate over the
region. However, rain chances are expected to remain numerous to
widespread on Thursday due to lingering deep moisture. Luckily,
precipitation chances are expected to slightly decrease over the
area after Thursday. Increasing heights should initiate a change in
pattern towards the end of the work week into the weekend, leading
to lower precip chances and increasing temperatures. A subtle ridge
will begin to build back into the region by Saturday, promoting a
more typical, diurnal convection pattern. A decrease in PWATs along
and north of the I-20 corridor will leave convection scattered in
nature while areas south of the corridor may experience scattered to
numerous convection through the weekend.
By Monday, higher rain chances will begin to creep back in due to
the influence of a weak low in the Gulf of Mexico that may creep
north to the Mississippi coast. This should bring ample moisture
back into the region, with global guidance estimating PWATS > 2
inches. Scattered to numerous showers and storms will be possible
through mid-week. A mid-level ridge will also continue to amplify
over the area, allowing for increasing temperatures and more diurnal
convection. High temperatures will top out in the upper 80s by the
late weekend into next week, while overnight lows will remain in the
lower 70s. /AJ/
&&
.AVIATION...
06Z TAF discussion:
Generally poor flying conditions are expected through 06Z Thursday
across the forecast area. Areas of RA and low stratus will affect
most TAF sites through the period, with a mix of IFR to LIFR
ceilings to start the period lowering through 12Z-15Z today. Some
breaking and lifting of stratus is expected by 18Z, with a mix of
MVFR to VFR ceilings and SHRA prevailing at the TAF sites. Then
after 00Z Thursday, chances for low stratus will again increase at
most sites through the end of the period. /NF/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 77 71 82 70 / 97 79 92 92
Meridian 77 71 84 70 / 100 74 88 88
Vicksburg 80 72 82 71 / 95 71 84 84
Hattiesburg 80 72 83 71 / 96 75 92 92
Natchez 81 72 83 71 / 92 73 89 89
Greenville 79 71 83 71 / 83 52 67 67
Greenwood 79 71 84 70 / 96 60 74 74
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flood Watch through late tonight for MSZ018-019-025-027-028-032-
034>066-072>074.
LA...Flood Watch through late tonight for LAZ007>009-015-016-023>026.
AR...Flood Watch through late tonight for ARZ074-075.
&&
NF/AJHazardous weather outlook, Aug 24, 4:26 AM CDT, 2 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 426 AM CDT Wed Aug 24 2022 ARZ074-075-LAZ026-MSZ027-032>039-060>066-072>074-250930- Ashley-Chicot-Concordia-Carroll-Choctaw-Oktibbeha-Washington- Humphreys-Holmes-Attala-Winston-Noxubee-Adams-Franklin MS-Lincoln- Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 426 AM CDT Wed Aug 24 2022 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, east central Mississippi, north central Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight FLOODING THREAT...Elevated TIMING...Today through Tonight Areas of flash flooding are likely today into this evening due to heavy downpours, and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Localized flash flooding due to heavy downpours will be possible for portions of central and eastern Mississippi on Thursday. (https://www.weather.gov/images/jan/graphicast/1.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Tuesday. MSZ018-019-025-026-028>031-250930- Bolivar-Sunflower-Leflore-Grenada-Montgomery-Webster-Clay-Lowndes- 426 AM CDT Wed Aug 24 2022 This hazardous weather outlook is for portions of and north central Mississippi. .DAY ONE...Today and Tonight FLOODING THREAT...Limited TIMING...Today through Tonight Flash flooding is possible with heavy downpours today into this evening, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Localized flash flooding due to heavy downpours will be possible for portions of central and eastern Mississippi on Thursday. (https://www.weather.gov/images/jan/graphicast/1.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Tuesday. LAZ007>009-015-016-023>025-MSZ040>059-250930- Morehouse-West Carroll-East Carroll-Richland-Madison LA- Franklin LA-Catahoula-Tensas-Issaquena-Sharkey-Yazoo-Madison MS- Leake-Neshoba-Kemper-Warren-Hinds-Rankin-Scott-Newton-Lauderdale- Claiborne-Copiah-Simpson-Smith-Jasper-Clarke-Jefferson- 426 AM CDT Wed Aug 24 2022 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, and southwest Mississippi. .DAY ONE...Today and Tonight FLOODING THREAT...Significant TIMING...Today through Tonight Widespread flash flooding is likely today into this evening due to ongoing rounds of heavy rainfall, and significant flooding is possible. Many roads could be flooded or closed and some structural flooding and water rescues are likely. Minor to moderate river flooding will also be likely. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Localized flash flooding due to heavy downpours will be possible for portions of central and eastern Mississippi on Thursday. (https://www.weather.gov/images/jan/graphicast/1.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Tuesday. NF && ...HAZARD LEGEND... *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 9:01 PM CDT | River Flood Warning | JAN | Leake | 5 days |
| Aug 23, 9:11 PM CDT | River Flood Warning | JAN | Hinds, Warren | 10 days |
| Aug 23, 9:11 PM CDT | River Flood Warning | JAN | Madison, Yazoo | 7 days |
| Aug 23, 9:13 PM CDT | River Flood Warning | JAN | Jones | 5 days |
| Aug 23, 9:15 PM CDT | River Flood Warning | JAN | Copiah, Simpson | 13 days |
| Aug 23, 9:15 PM CDT | River Flood Warning | JAN | Lawrence | 14 days |
| Aug 24, 2:18 AM CDT | Flash Flood Warning | JAN | Leake, Neshoba | 5 hr |
| Aug 24, 5:56 AM CDT | Flash Flood Warning | JAN | Kemper, Neshoba | 6 hr |
| Aug 24, 7:20 AM CDT | Flash Flood Warning | JAN | Newton, Scott | 4 hr |
| Aug 24, 8:31 AM CDT | Flash Flood Warning | JAN | Lauderdale | 6 hr |
| Aug 24, 8:36 AM CDT | Flash Flood Warning | JAN | Rankin | 3 hr |
| Aug 24, 9:25 AM CDT | River Flood Warning | JAN | Neshoba | 35 hr |
| Aug 24, 9:28 AM CDT | River Flood Warning | JAN | Leake | 6 days |
| Aug 24, 9:29 AM CDT | River Flood Warning | JAN | Leake | 7 days |
| Aug 24, 9:30 AM CDT | River Flood Warning | JAN | Leake | 5 days |
| Aug 24, 9:31 AM CDT | River Flood Warning | JAN | Leake | 4 days |
| Aug 24, 9:32 AM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 118 min |
| Aug 24, 9:32 AM CDT | River Flood Warning | JAN | Madison, Rankin | 6 days |
| Aug 24, 9:38 AM CDT | River Flood Warning | JAN | Marion | 21 days |
| Aug 24, 9:53 AM CDT | Flash Flood Warning | JAN | Clarke, Jasper, Smith | 3 hr |
| Aug 24, 10:33 AM CDT | Flash Flood Warning | JAN | Scott | 4 hr |
| Aug 24, 10:56 AM CDT | Flash Flood Warning | JAN | Hinds, Rankin | 3 hr |
| Aug 24, 11:33 AM CDT | Flash Flood Warning | JAN | Rankin | 3 hr |
| Aug 24, 11:36 AM CDT | River Flood Warning | JAN | Hinds, Rankin | 8 days |
| Aug 24, 12:03 PM CDT | Areal Flood Warning | JAN | Kemper, Leake, Madison, Neshoba, Newton, Scott | 6 hr |
| Aug 24, 12:29 PM CDT | Flash Flood Warning | JAN | Clarke, Covington, Jasper, Jefferson Davis, Jones, Simpson and 1 more | 4 hr |
| Aug 24, 1:04 PM CDT | Areal Flood Warning | JAN | Clarke, Jasper, Smith | 6 hr |
| Aug 24, 1:18 PM CDT | Special Weather Statement | JAN | Jones | 57 min |
| Aug 24, 1:25 PM CDT | Flash Flood Warning | JAN | Forrest, Lamar, Marion | 103 min |
| Aug 24, 2:15 PM CDT | Areal Flood Advisory | JAN | Hinds, Rankin | 4 hr |
| Aug 24, 2:22 PM CDT | River Flood Warning | JAN | Lauderdale, Newton | 44 hr |
| Aug 24, 2:23 PM CDT | River Flood Warning | JAN | Clarke | 5 days |
| Aug 24, 2:36 PM CDT | Areal Flood Warning | JAN | Lauderdale | 3 hr |
| Aug 24, 2:36 PM CDT | Areal Flood Warning | JAN | Copiah, Lawrence, Lincoln | 3 hr |
| Aug 24, 3:28 PM CDT | Areal Flood Warning | JAN | Forrest, Lamar | 3 hr |
| Aug 24, 4:24 PM CDT | Areal Flood Warning | JAN | Clarke, Covington, Jasper, Jefferson Davis, Jones, Simpson and 1 more | 111 min |
Nearby
Flash Flood Warnings in Mississippi, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.